26 YEAR OLD MOTHER OF ONE WONDERING IF SPOTTING AFTER INTERCOURSE IS A SYMPTOM OF OVARIAN CANCER? HAVE DISCUSSED THIS WITH MY DOCTOR AND SHE THINKS IT IS RELATED TO MY BC PILLS AND/OR THE FACT THAT MY HUSBAND AND I DON'T HAVE SEX VERY OFTEN.(LIKE EVERY 3 TO 4 MONTHS) SHE AND I THINK MAYBE AFTER WAITING SO LONG, IT IRRITATES MY VAGINA AND CAUSES VERY LIGHT SPOTTING. ANY COMMENTS WOULD BE APPRECIATED
Could be cervical polyps too. Id get a vaginal ultrasound if it keeps happening. Im not a Doc but id be somewhat concerned. I don't know if BC pills cause that. Maybe you could find more info on the Internet about that. I don't think its a sign of ovarian cancer, it could be from many many other things.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.